Re: Damned Hands
- From: "Cane" <notavailable@xxxxxxxx>
- Date: Fri, 11 Sep 2009 16:28:39 -0700
"CatEyes" <CatEyes@xxxxxxxxxxx> wrote in message
"Cane" <notavailable@xxxxxxxx> wrote in messageI totally agree,
When I first put my daughters into daycare, I told the daycare lady that
children's butts are for smacking, if needed.
I told her if I ever heard or caught her slapping my children's hands, I
would have to kill her.
Please DO NOT EVER HIT A CHILD'S HANDS. I do not care what they are
doing. God made butts for slapping.
A child's hands are so small and delicate that any type of hit or smack
WILL cause soft tissue damage.
And ask any hand specialist, Bones heal faster and better than soft
I have stopped people at the mall or in public and lectured them when I
saw them slap a baby's hands. Rarely with good results. But if you
have had to live with hands like mine, you would know exactly what I mean
by the pain that I have gone thru for the last 30 some years.
I just came from my PCP and he is insisting that I go to a new hand
doctor. Just happens to be next door to the PCPs office.
When I told him that the hand surgeon I have gone to for the last 28
years, does not perform surgery any longer
due to neuropathy, he said I needed a guy that can cut.
I tried to explain that the surgeon will probably cause more damage than
he can repair, the PCP said that it applies to the wrist. The PCP is
concerned that the nerve damage may be in the elbows, arm pits or even in
the cervical spine.
My hands have worked so well for the last 5 to 10 years, I am not use to
having catcher's mitts on the end of my arms.
The biggest problem I have had in a long time was not being able to feel
my hands or fingers.
I forgot what painful hands felt like. I mean to tell you, it does not
take long to be driven nuts by this pain and numbness.
He said he wanted me to try Lyrica. I told him that some of the people
here say that they believe it caused their pain in their hands.
The PCP did not like that, but said we will let the specialist deal with
I am angry and I rarely ever get angry at pain, as it serves no useful
Cane, this is just my experience and mine alone, so read this with that in
mind. I will never, *EVER* take an anti-seizure medication again for as
long as I live no matter what miracles a doctor may promise me.
Lyrica/Topamax/Neurontin - avoid them like the plague. These medications
cause pretty horrendous side-effects when taken as an off-brand medicine.
I experienced electric shock-like sensations all over my body, involuntary
twitching of various muscles all through the day and waking me up at
night, confusion, disorientation, shakiness, weakness, aphasia, vertigo,
coordination problems, headaches, memory loss or mental "black-outs" (try
"waking up" behind the wheel of a pick-up truck doing 75mph on a freeway
and not knowing how you got there or where you are going - I had to pull
the truck over to the side of the highway and call my husband to go get my
son and come drive me home).
Here are some listed side-effects from a web search:
Dizziness -- in up to 45 percent of people
Drowsiness -- up to 28 percent
Coordination problems -- up to 20 percent
Weight gain -- up to 16 percent (see Lyrica and Weight Gain)
Dry mouth -- up to 15 percent (see Lyrica and Dry Mouth)
Infections -- up to 14 percent
Headaches -- up to 14 percent
Accidental injury -- up to 11 percent
Shakiness (tremors) -- up to 11 percent.
Some other common side effects of Lyrica, occurring in 1 percent to 10
percent of people, included:
Memory loss, problems concentrating, or slow thinking
A spinning sensation (vertigo)
Unexplained pleasant or happy feelings (euphoria)
Bladder control problems
Flu-like symptoms (such as body aches and chills)
Low blood sugar (hypoglycemia)
Feeling abnormal or drunk
Even worse than the side effects, though, are the withdrawals you'll go
through if you decide to stop taking them - seizures being the most
Again, this is just my view of these types of medications - I've heard
from others that they can be miracle cures for certain problems. But most
of the web search results agree with me on this opinion.
I tried Cymbalta for one or two doses, and found out real quick that it used
Effexor in the makeup.
I stopped when my high blood pressure medication no longer worked.
Many years ago, I was given Effexor and took one dose, Pre BP meds. My BP
jumps over 75 points within 10 minutes.
Scared the hell outta me.
I am very careful what type of meds I take.
BTW I just got my first RX of Voltaren Gel. I had the samples from the dr.
It seemed to work nicely on my swelling knees. I tried it on my hands, but
I need to try them again to see if it helps the hands and shoulders
Thanks for the lookout, Cat
- Prev by Date: Re: Raids shut down San Diego marijuana dispensaries
- Next by Date: Re: Raids shut down San Diego marijuana dispensaries
- Previous by thread: Re: Damned Hands
- Next by thread: Re: Damned Hands